# SDR AALA980361

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ROLLER TRAY NR 5 JUST FORWARD OF STA 879 (X +66).  CORRODED SECTION OF TRAY REPLACED PER AARD 51-10-00-05 AND ALODINED, TREATED, PRIMED, AND PAINTED PER SRM 51-21-01 VOL II.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
